# SDR CA150224031

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 525C
- Aircraft time: 326 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Cracked
- Location: Uplock
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FLUID WAS NOTICED DRIPPING FROM THE RT MLG UPLOCK ACTUATOR RETURN LINE END CAP FITTING. FURTHER TROUBLESHOOTING REVEALED A CRACK IN THE -4 END CAP FITTING THREADS (POSSIBLY FROM AN OVER TORQUED CONDITION).
